# SDR AALA20150317018

- Difficulty date: March 5, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 47,949 hours, 19,072 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RT TRANSITION CHANNEL IS CORRODED BETWEEN 727L & 767 ABOVE STRINGER 25 RT.  R & R CHANNEL SECTION IAW SRM 53-00-53-2R.
